MENU

You are here

Publications

Export 1469 results:
1997
Baiti P. On Existence and Continuous Dependence for Systems of Conservation Laws. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/5588
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. World Scientific; 1997. Available from: http://hdl.handle.net/1963/3237
Dubrovin B. Functionals of the Peierls - Fröhlich Type and the Variational Principle for the Whitham Equations. In: Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. American Mathematical Society; 1997. Available from: http://hdl.handle.net/1963/6485
Ancona F. Homogeneous tangent vectors and high order necessary conditions for optimal controls. J. Dynam. Control Systems 3 (1997), no. 2, 205--240 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1015
Mazzocco M. Kam theorem for generic analytic perturbations of the Guler system. Z. Angew. Math. Phys. 48 (1997), no. 2, 193-219 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1038
Falqui G, Reina C, Zampa A. Krichever maps, Faà di Bruno polynomials, and cohomology in KP theory. Lett. Math. Phys. 42 (1997) 349-361 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/3539
Baiti P, Bressan A. The semigroup generated by a temple class system with large data. Differential Integral Equations 10 (1997), no. 3, 401-418 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1023
Bressan A, Guerra G. Shift-differentiability of the flow generated by a conservation law. Discrete Contin. Dynam. Systems 3 (1997), no. 1, 35--58. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1033
Toader R. Some Problems in the Asymptotic Analysis of Partial Differential Equations in Perforated Domains. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/5698
Dal Maso G, Malusa A. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. Sér. 4, 25 no. 1-2 (1997), p. 375-396 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6434
Dell'Antonio G, Figari R, Teta A. Statistics in space dimension two. Lett. Math. Phys. 40 (1997), no. 3, 235-256 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/130
Bressan A, Piccoli B. Structural stability for time-optimal planar sytheses. Dynam. Contin. Discrete Impuls. Systems 3 (1997), no. 3, 335--371 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/997
Dubrovin B, Flickinger R, Segur H. Three-Phase Solutions of the Kadomtsev - Petviashvili Equation. Studies in Applied Mathematics. Year : 1997 ; Volume: 99 ; Issue: 2 ; Pages: 137-203 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6484
Crasta G, Piccoli B. Viscosity solutions and uniquenessfor systems of inhomogeneous balance laws. Discrete Contin. Dynam. Systems 3 (1997), no. 4, 477--5 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/969
1998
Mazzocco M. Algebraic Solutions to the Painlevé-VI Equation and Reflection Groups. [Internet]. 1998 . Available from: http://hdl.handle.net/1963/5574
Dal Maso G, Skrypnik IV. Asymptotic behavior of nonlinear Dirichlet problems in perforated domains. Ann. Mat. Pura Appl. (4) 174 (1998), 13--72 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1064
Dubrovin B, Youjin Z. Bihamiltonian Hierarchies in 2D Topological Field Theory At One-Loop Approximation. Comm. Math. Phys. 198 (1998) 311-361 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3696
Ambrosetti A. Branching points for a class of variational operators. J. Anal. Math. 76 (1998) 321-335 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3314
Grava T. On the Cauchy Problem for the Whitham Equations. [Internet]. 1998 . Available from: http://hdl.handle.net/1963/5555
Dubrovin B. Differential geometry of the space of orbits of a Coxeter group. J. Differential Geometry Suppl.4 (1998) 181-211 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3562
Dell'Antonio G, Figari R, Teta A. Diffusion of a particle in presence of N moving point sources. Annales Poincare Phys.Theor.69:413-424,1998 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/134
Zagatti S. On the Dirichlet problem for vectorial Hamilton-Jacobi equations. SIAM J. Math. Anal. 29 (1998) 1481-1491 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3512
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Schaeffer R, Moschella U, Bertola M, Gorini V. Generation of primordial fluctuations in curved spaces. Gravit. Cosmol. 1998 ;4:121–127.

Pages

Sign in